MathSciNet Relay Station
MathSciNet bibliographic data
MR1897034 42A50 (44A15 47B38)
Petermichl, S.; Wittwer, J. A sharp estimate for the weighted Hilbert transform via Bellman functions. Michigan Math. J. 50 (2002), no. 1, 71–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement